Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red patches on skin. Been using kojimed cream. What are they?

hi doc, I had been using kojimed cream on a patch of my face for a month now to remove a scar . This was prescribed by a dermatologist . Now, the area of my skin where I applied the cream has become whiter than the rest of the area. Also, there are a couple of red patches . Kindly suggest what to do with those red patches? Are they permanent? If no, then how much time these red patches can take to fade? Also, in how much time, my natural (brown) skin color will be back. Thanks a lot from a worried man.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  973
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
kojimed is skin lighting cream and may cause redness
it may be due to sun exposure also
do not worry they are not permanent .
you need to apply good moisturizer and sunscreen .
it may take 2-3 wks to have normal color back.
better to consult dermatologist if it persist .
i hope i answered your question
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor